Solvability of the Dirichlet boundary value problem for systems of nonlinear ordinary differential equations with singularities
Differencialʹnye uravneniâ, Tome 27 (1991) no. 9, pp. 1521-1525
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_9_a5,
author = {G. D. Gaprindashvili},
title = {Solvability of the {Dirichlet} boundary value problem for systems of nonlinear ordinary differential equations with singularities},
journal = {Differencialʹnye uravneni\^a},
pages = {1521--1525},
year = {1991},
volume = {27},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_9_a5/}
}
TY - JOUR AU - G. D. Gaprindashvili TI - Solvability of the Dirichlet boundary value problem for systems of nonlinear ordinary differential equations with singularities JO - Differencialʹnye uravneniâ PY - 1991 SP - 1521 EP - 1525 VL - 27 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_1991_27_9_a5/ LA - ru ID - DE_1991_27_9_a5 ER -
%0 Journal Article %A G. D. Gaprindashvili %T Solvability of the Dirichlet boundary value problem for systems of nonlinear ordinary differential equations with singularities %J Differencialʹnye uravneniâ %D 1991 %P 1521-1525 %V 27 %N 9 %U http://geodesic.mathdoc.fr/item/DE_1991_27_9_a5/ %G ru %F DE_1991_27_9_a5
G. D. Gaprindashvili. Solvability of the Dirichlet boundary value problem for systems of nonlinear ordinary differential equations with singularities. Differencialʹnye uravneniâ, Tome 27 (1991) no. 9, pp. 1521-1525. http://geodesic.mathdoc.fr/item/DE_1991_27_9_a5/